# SDR DALA13031389262

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 39,540 hours, 22,727 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD GALLEY OVEN BEGAN TO SMOKE.  CREW PULLED CIRCUIT BREAKER (F203) IN GALLEY AND IT STOPPED.  PLACARD INSTALLED.   MX OPERATED OVEN ON HIGH FOR OVER 20 MINUTES.  COULD NOT DUPLICATE.  OPS CHECKS NORMAL.  OK FOR SERVICE.
